Shift inequalities of Gaussian type and norms of barycentres

Tom 146 / 2001

F. Barthe, D. Cordero-Erausquin, M. Fradelizi Studia Mathematica 146 (2001), 245-259 MSC: 28A75, 26B15, 26D10, 52A40. DOI: 10.4064/sm146-3-3

Streszczenie

We derive the equivalence of different forms of Gaussian type shift inequalities. This completes previous results by Bobkov. Our argument strongly relies on the Gaussian model for which we give a geometric approach in terms of norms of barycentres. Similar inequalities hold in the discrete setting; they improve the known results on the so-called isodiametral problem for the discrete cube. The study of norms of barycentres for subsets of convex bodies completes the exposition.

Autorzy

  • F. BartheÉquipe d'Analyse et de Mathématiques
    Appliquées, ESA 8050
    Université de Marne-la-Vallée
    Cité Descartes, 5 Boulevard Descartes
    Champs-sur-Marne
    77454 Marne-la-Vallée Cedex 2, France
    e-mail
  • D. Cordero-ErausquinÉquipe d'Analyse et de Mathématiques
    Appliquées, ESA 8050
    Université de Marne-la-Vallée
    Cité Descartes, 5 Boulevard Descartes
    Champs-sur-Marne
    77454 Marne-la-Vallée Cedex 2, France
    e-mail
  • M. FradeliziÉquipe d'Analyse et de Mathématiques
    Appliquées, ESA 8050
    Université de Marne-la-Vallée
    Cité Descartes, 5 Boulevard Descartes
    Champs-sur-Marne
    77454 Marne-la-Vallée Cedex 2, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek